MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAS
Medical Device Problem Codes Mechanical Problem (1384); Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit alarmed motor error during rewind due to corrode the motor home switch.Unable to perform unable to perform operating currents, unexpected restart error test, self-test, rewind test, basic occlusion test, occlusion test, prime, compromised forced sensor system test, excessive no delivery test and displacement test or verify low battery alarm, cal error alarm or communicate to sensor simulator or bg meter due to motor error alarm.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that insulin pump had battery life was now quicker and rewinding now was much rougher than before.No harm requiring medical intervention was reported.The customer routinely got a calibration error, and at times unable to download into care link.The device will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751LNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10675730
Report Number2032227-2020-190322
Device Sequence Number11513131
Product Code OZO
UDI-Device Identifier00643169933224
UDI-Public(01)00643169933224
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAS
Device Catalogue NumberMMT-751LNAS
Device Lot NumberA5751LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR